# SDR VTZA97695

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Baggage Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6497 - DET-IAD - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED FLT DUE TO POD SMOKE WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 06686, MEL 26-3.  MAINTENANCE CLOSED DMI 06686 ON 12-14-97 BY REMOVING AND REPLACING POD SMOKE DETECTOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
